MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8313, XXS ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8313, XXS ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8313
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Vats.Lobectomy - at the end of mr kirks case when removing the xxs alexis a small tear was evident near to the green deployment ring.The sample was not retained however it was pulled from the same lot (1274511) as subsequent cer on (b)(6) 2017.Additional information received via email from applied medical team member, february 8, 2017: all surgeons have been using alexis regularly (xs & xxs) since last quarter.Additional instruments used (not a definitive list but most commonly): diathermy (hook), stapler (covidien/ethicon), hem-o-lok and various instruments from there set including forceps, scissors, grasper & clamps).[surgeon] commented that it may have been possible that he had caught the sheath with his hook diathermy.Patient status - no patient injury or illness associated with the event.Additional information received via email from applied medical team member, february 8, 2017: "all fine.No patient illness or injury occurred in any of the cases.".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C8313, XXS ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6363282
Report Number2027111-2017-01465
Device Sequence Number18841833
Product Code KGW
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129(17)190708(30)01(10)1274511
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/08/2019
Device Model NumberC8313
Device Catalogue Number101355501
Device Lot Number1274511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date04/22/2017
Patient Sequence Number1